MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC
Model Number DXT1510AR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, following a right inguinal and crural hernia procedure, the patient experienced severe groin and abdominal pain, difficulty and pain in walking, fatigue, pain in the place where the prosthesis was implanted and increase in colonopathy.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DEXTILE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22628598
Report Number9615742-2025-00878
Device Sequence Number8305787
Product Code FTL
UDI-Device Identifier10884521726512
UDI-Public10884521726512
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXT1510AR
Device Catalogue NumberDXT1510AR
Device Lot NumberSZB0126X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date07/28/2025
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown